# SDR AWXA200201081

- Difficulty date: October 16, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 24,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND ON CABIN FLOOR SUPPORT AT BS 330, RBL 11 TO RBL 39. MAINTENANCE REMOVED DAMAGED FLOOR SUPPORT AT BS 330 FROM BL O TO RBL 24; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 141N5160; AND INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 4, 16-17, 39-40.
